# SDR PNYC675L

- Difficulty date: August 18, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N6332D
- Make and model: Cessna 172N
- Aircraft serial: 17272720
- Engine: Lyc O320E2D
- Engine time: 20 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Part number: LW1678318
- Condition: Broken
- Location: Engine
- Part time: 12 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIPSTICK BRAKES OFF FROM CAP. DIPSTICK IS DRILLED FOR A PIN TO ATTACH IT TO THE CAP AND IT APPEARS TO BE OVER DRILLED CAUSING A WEAK SPOT. THE DIPSTICK FALLS DOWN INTO THE DIPSTICK TUBE AND MUST BE FISHED OUT WITH WITH SOME SORT OF GRABBING DEVICE. THIS IS THE SECOND ONE TO BRAKE. AVERAGE LIFESPAN OF THE DIPSTICK IS APPROX 10-20 HOURS.
